# SDR FXTA2024032105001

- Difficulty date: March 5, 2024
- Submitted: March 21, 2024
- Operation: Air carrier
- Aircraft: N409BA
- Make and model: Textrn 408
- Aircraft serial: 4080018
- Aircraft time: 172 hours, 214 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Cylinder
- Part number: 786133025
- Part serial: ATE0019
- Condition: Leaking
- Location: Rudder Bias
- Part time: 172 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER PEDAL HARDER TO PUSH WITH RUDDER BIAS ON. FOUND THE RUDDER BIAS AIR CYLINDER LEAKING AIR FROM ONE SIDE CAUSING THE RUDDER TO BIAS THE NON LEAKING SIDE.
